MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 7; KNEE PROSTHESIS PAT/FEM/TIB

ARTHREX, INC. IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 7; KNEE PROSTHESIS PAT/FEM/TIB
Model Number IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 7
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per wi-000101075 rev.24.0, product history reviews are required for all complaints classified as an early warning or adverse event and any complaint where investigation reveals a confirmed cause category of design, process, product, or supplier.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
 
Event or Problem Description
On 1/11/2022, it was reported by a sales representative via email that an ar-513-t7 tka tibial tray modular center screw was loose.Surgeon was able to use the screw and used the screwdriver in the tray to tighten it down.The surgeon felt that the screw did engage and felt confident the product was okay to implant into the patient.No other devices needed to be opened to complete.This was discovered during a total knee arthroplasty procedure.

Brand Name
IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 7
Common Device Name
KNEE PROSTHESIS PAT/FEM/TIB
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19277167
Report Number1220246-2024-03002
Device Sequence Number12660549
Product Code MBH
UDI-Device Identifier00888867187900
UDI-Public00888867187900
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K171365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberIBALANCE TKA, MODULAR TIBIAL TRAY, SZ 7
Device Catalogue NumberAR-513-T7
Device Lot Number14042481
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown